By Topic

On almost sure sample stability of nonlinear stochastic dynamic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Zhi Yu Zhang ; Dept. of Electr. Eng., Polytechnic Univ., Brooklyn, NY, USA ; Kozin, F.

In this note, an extension of Khasminskii's theorem on almost sure stability of linear stochastic differential equations to a class of nonlinear stochastic differential equations is presented. The necessary and sufficient conditions for almost sure stability are proved. It is shown that in the second-order case, the stable region can be exactly determined by studying the singular boundaries of one-dimensional diffusion processes. The authors present a modified form of Feller's criteria for classification of singular boundaries. The new criteria are equivalent to and much simpler for applications than Feller's criteria. Two examples of nonlinear stochastic dynamic systems with stable regions illustrate the application procedures

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 3 )